# SDR SIMA20160928001

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,222 hours, 35,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  HAD TO OPEN FROM OUTSIDE.  PERFORMED MULTIPLE OPENING AND CLOSINGS OF MAIN CABIN DOOR. OPS CHECKS GOOD AND WITHIN LIMITS AT THIS TIME. REFERENCE AMM 52-18-00.
